Share
You could earn SmartPoints on this page!SmartPoint Coin

Health Questions & Answers

Q:

Favorite
0

To: Dr. Char

I ordered Dia-IonX before and just placed a new order.

I have a question maybe you can help me understand. Today I came home after leaving my Nikita for a hour and half and out of the side of my eye I saw her run into the kitchen cabinet and fall down and then I went to her and put treats in front of her she couldn't see them, she had lost her sight. I then rubbed maple syrup on her gums and in 15 minutes she was okay. I give her 1cc of Vetsulin in the am but this has never happened before.

Smartliving Guest asked this
September 23, 2009 at 8:45 AM

A:

Coaches
1

Dear Cathy,

You need to take Nikita to your veterinarian because the dosage of the Vetsulin may need to be reduced.

Feeding, exercise, and medication need to be regular so that the right amount of medication will be given based upon a regular need.

Please keep us updated on how Nikita is doing. Thank you.

Sincerely,
Dr Char
www.vetionx.com

Dr. Char Wilson, DVM Health Coach answered
September 23, 2009 at 8:45 AM
Already a member? Just sign in!

You are at least 13 years of age and agree to our terms of service.

(All fields Reqiuired)

Report Abuse

Question Tags

Short URL: https://www.smartlivingnetwork.com/q1173

    Kibble & Catnip Email Newsletter from VETiONX®

    Site Feedback